Aug 22, 2001
Could lipoatrophy be a result of using illegal drugs (crack cocaine, herion and not HIV? or does anyone with facial wasting have to have HIV?
Response from Dr. Fisher
People using crack or heroin may experience weight loss, and the weight loss might look like facial fat wasting. But lipoatrophy related to HIV is definitely a different phenomenon as it is associated with other manifestations. But it would be a mistake to assume that anyone with wasting in their face had HIV. AF
HIV infection = allergies?
Can you HELP ME doctor?
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Can You Get Genital Warts When Giving Oral Sex?
- What Are The Effects Of Estrace Cream On A Pap Smear Or Hpv Screen?
- What Is The Most Common Oral Sex Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.